MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ETRINSA 8 HF-T; CRT-P

BIOTRONIK SE & CO. KG ETRINSA 8 HF-T; CRT-P
Model Number 394919
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
Device explanted due to eri, which was reached due to high lv threshold and the rv lead not being optimized.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In conclusion, the infection was not device related.
 
Additional Manufacturer Narrative
The pacemaker was returned and analyzed.The memory content demonstrated a normal functionality of the device while implanted and in service.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.There was no indication of a device malfunction.In agreement with the clinical observation, the device interrogation revealed the battery status eri.The archive data and the programmed parameters were inspected.High right and left ventricular pacing outputs of up to 5.4 v and 1.0 ms were documented in the archive data.This represents a high current program, which results in a faster discharge of the battery.The amount of charge taken from the battery was verified and the battery condition was found to be as expected.In conclusion, the pacemaker was fully functional.The battery status was anticipated.

Brand Name
ETRINSA 8 HF-T
Common Device Name
CRT-P
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9730069
Report Number1028232-2020-00835
Device Sequence Number2296065
Product Code NKE
UDI-Device Identifier04035479131777
UDI-Public04035479131777
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number394919
Device Catalogue NumberSEE MODEL NO.
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer02/20/2020
04/07/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date02/26/2020
04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age77 YR